# SDR J7SA2020072900211

- Difficulty date: July 24, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N376FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 2,370 hours, 1,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS FLASH ON AND OFF IN ARM POSITION. REMOVED EMERGENCY LIGHT BATTERY #2 (AFT) AND INSTALLED A TESTED BATTERY IAW AMM 33-52-01. PERFORMED SATISFACTORY OPS TEST.
